# SDR USAAF98039

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11338
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 715381
- Condition: Failed
- Location: Zone 126
- Part time: 16,789 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PNS - FLT 243 - ON APPROACH TO PNS WHEN LANDING GEAR WAS SELECTED DOWN, NOSE GEAR DID NOT INDICATE DOWN AND LOCKED (NO GREEN 'SAFE').  CREW RECYCLED GEAR AND ALL THREE GEAR INDICATED DOWN AND LOCKED.  FLIGHT LANDED PNS WITHOUT FURTHER INCIDENT.  AIRCRAFT FERRIED TO CLT MAINTENANCE STATION WITH THE GEAR DOWN.  CLT MAINTENANCE REPLACED THE NOSE LANDING GEAR SELECTOR VALVE.  GEAR SWING WAS NORMAL.  (X)
